Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Group algebras with units
satisfying a group identity II


Authors: Chia-Hsin Liu and D. S. Passman
Journal: Proc. Amer. Math. Soc. 127 (1999), 337-341
MSC (1991): Primary 16S34
DOI: https://doi.org/10.1090/S0002-9939-99-04684-5
MathSciNet review: 1476375
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We classify group algebras of torsion groups over a field of characteristic $p>0$ with units satisfying a group identity.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 16S34

Retrieve articles in all journals with MSC (1991): 16S34


Additional Information

Chia-Hsin Liu
Affiliation: Department of Mathematics, University of Wisconsin-Madison, Madison, Wisconsin 53706
Email: chliu@math.wisc.edu

D. S. Passman
Affiliation: Department of Mathematics, University of Wisconsin-Madison, Madison, Wisconsin 53706
Email: passman@math.wisc.edu

DOI: https://doi.org/10.1090/S0002-9939-99-04684-5
Keywords: Group algebras, units, group identities
Received by editor(s): May 15, 1997
Communicated by: Ken Goodearl
Article copyright: © Copyright 1999 American Mathematical Society